# SDR SWAA2022030804176

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PANEL 120AF HAS CORROSION AT THE OUTER EDGES AS MARKED. / REMOVED CORROSION FROM FWD CARGO PANEL 120AF. MAX MAT. LOSS .066' ORIGINAL MAT .071'; WITH VERIFICATION OF CORROSION REMOVAL WITH 10X MAGNIFING GLASS. FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A; 53-30-53-01-1 SRM; CAL DUE 11/01/19 TOOL# 31794. REPLACED PANEL 120AF 'ON THE BENCH' W/ PN# 453A1610-14 SI# 7253765 ATAG# WN4101 IAW DWG 453A1600 REV A SHEET 3 INFO ONLY: P/N 453A1610-14
